Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some theorems on the connection between ideals and group of a Galois field


Author: Oystein Ore
Journal: Trans. Amer. Math. Soc. 30 (1928), 610-620
MSC: Primary 12F10
MathSciNet review: 1501449
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12F10

Retrieve articles in all journals with MSC: 12F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501449-7
Article copyright: © Copyright 1928 American Mathematical Society